Illinois Journal of Mathematics

A general ergodic theorem

R. V. Chacon and D. S. Ornstein

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 4, Issue 2 (1960), 153-160.

Dates
First available in Project Euclid: 13 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255455860

Digital Object Identifier
doi:10.1215/ijm/1255455860

Mathematical Reviews number (MathSciNet)
MR0110954

Zentralblatt MATH identifier
0134.12102

Subjects
Primary: 46.00

Citation

Chacon, R. V.; Ornstein, D. S. A general ergodic theorem. Illinois J. Math. 4 (1960), no. 2, 153--160. doi:10.1215/ijm/1255455860. https://projecteuclid.org/euclid.ijm/1255455860


Export citation